Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Smoothing derivatives of functions and applications


Author: F. Wesley Wilson
Journal: Trans. Amer. Math. Soc. 139 (1969), 413-428
MSC: Primary 57.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0251747-9
MathSciNet review: 0251747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. W. Hirsch, On combinatorial submanifolds of differentiable manifolds, Comment Math. Helv. 36 (1962), 103-111. MR 0133833 (24:A3658)
  • [2] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [3] J. Kurzweil, On the inversion of Lyapunov's second theorem on stability of motion, Czechoslovak Math. J. 81 (1956), 217-259, 455-484; English transl., Amer. Math. Soc. Transl. (2) 24 (1963), 19-77.
  • [4] S. Lefschetz, Differential equations: Geometric theory, Interscience, New York, 1957. MR 0153903 (27:3864)
  • [5] J. Massera, On the existence of Lyapunov functions, Fac. Ingen. Agrimens. Montevideo Publ. Didact. Inst. Mat. Estadíst. 3 (1960), 111-124. MR 0144027 (26:1575)
  • [6] -, Contributions to stability theory, Ann. of Math. 64 (1956), 182-206. MR 0079179 (18:42d)
  • [7] V. V. Nemytskii and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [8] H. Rademacher, Über partielle und totale Differenzierbarkeit von Functionen mehrerer Variabeln, und über die Transformation der Doppelintegrale, Math. Ann. 79 (1918), 340-359. MR 1511935
  • [9] S. Smale, On gradient dynamical systems, Ann. of Math. 74 (1961), 199-206. MR 0133139 (24:A2973)
  • [10] F. W. Wilson, Implicit submanifolds, J. Math. Mech. 17 (1968), 229-236. MR 0229252 (37:4826)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.50

Retrieve articles in all journals with MSC: 57.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251747-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society